# SDR DALA2020121604119

- Difficulty date: December 10, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N352DN
- Make and model: Airbus A321-211
- Aircraft serial: 8283
- Aircraft time: 6,676 hours, 2,951 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: False Indication
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT DISPLAYED ON ECAS BEFORE PUSHBACK.  CORRECTIVE ACTION: REPLACED RT FWD EMERGENCY DOOR PROX SENSOR, PER A319-321 AMM 52-71.  OPERATIONS CK GOOD.
